Home | Links | Contact Us | Top 50 | News | Bookmark
Find a drug:
A   B   C   D   E   F   G   H   I   J   K   L   M   N   O   P   Q   R   S   T   U   V   W   X   Y   Z   #  

Health Forum    Allergies
Health Discussion Forum

 Are there certain foods that cause your body to smell? Allergy question.?

Additional Details
I don't eat garlic and onions. I already know about those....


 Why have I been having hacking cough in the morning & @ night but not during the day?
Does the time of the day affect your allergies or whatever? & when I cough, it feels like my guts are gonna splatter out or like I'm gonna vomit. I find myself coughing SO forcefully hard. I ...


 how to stop a bloody nose?
...


 what are you allergic to?
i'm allergic to bandaids, dust, and pollen.

just curious :)...


 I have a really bad cold. Best way to clear your sinuses?
I have a stuffy and runny nose and a clogged and sore throat. Any ideas?...


 i can't breath through my nose!?
I have a SUPER stuffy nose! i've had it for 4 days now! and my nose is also runny, but it is clear. what can i do so I can smell and breath through my nose again???? HELP!...


 Is it possible to be allergic to water?
My friend will get hives on his torso & only his torso when he sweats, swims, showers or has any contact with water. It happens once or twice everyday & when he went to the doctor they had no ...


 how can you deal with sudden reactions to food & drink?
...


 My tonsil is swollen, my throat is very sore and i can't swallow, any solutions?
...


 My allergies have been driving me insane what to do?
I can't hardly function I am rubbing my eyes, sneezing and blowing/wiping my nose so much! I have tried several different things the 24 hour claritin, a sinus allergy medicine and they didn'...


 I Get SUPER Tired/Fatigued & Dizzy After Eating Wheat?
If I eat wheat (which I hardly do at all anymore), about 30 minutes later I get really tired (like it's hard to stay awake), and then I get really dizzy. If I do fall asleep, I ALWAYS wake up ...


 What allergy medicine works best?
My allergies are killin' me right now. Any help would be appreciated....


 Itchy Legs after exercice ?
i get itchy legs the day after i go to training (at like 10am), its not the skin, it feels like its under the skin like muscle, its REALLY itchy sometimes any suggestions?...


 Why are so many people allergic to peanuts now as opposed to years past?
...


 How do I unclog my nose?
I have allergies because of the season and my nose has been stuffed up for weeks now. I've been taking singulair and some other cheap allergey meds and I'm getting sick and tired of it. I ...


 Does gravy contain gluten?
...


 does anyone know why me eyelids are swollen?
i have had this problem since before may last year and steadily got worse i look like a black moor!!! im not allergic to anything i have a blood test which has revealed nothing any ideas would be ...


 Can someone be allergic to agave?
For years I thought I just had a bad reaction to alcohol. The reaction was always that my chest starts feeling incredibly tight and I have increasing trouble breathing where I feel like I'm ...


 How do I get rid of liquid-filled bubbles on my hand from my allergic rash?
...


 first bloody nose and dizy all day. whats wrong with me?
So today I got my first bloody nose, im 15, and I've been feeling dizzy and forgetfulish but more dizzy than forgetful, and im starting to get a headahce/head pain but not that bad. Whats wrong ...



..lilbeatch
what are the long term effects of diphenhydramine?
i used to think it was ok that i OD on it now and again because its relatively safe and most of the overdose symptoms such as hallucinations, are why i started doing it in the first place.. but heres the problem-i take it almost every day now and the amount i take in a day has gone up to around 1200mg (safe dose is 50mg) im always late for work now because i dont have the energy to get ou =t of bed.
ive tried to stop taking it but i dont last very long, so i wanna know if it will do any long term damage if i keep taking so much of it, so that hopefully i can be scared into stopping.
                      








gabby
Rating
Dirty dreams.


Lost Pants $100 Reward
drowsiness along with the possibilities of motor impairment (ataxia), dry mouth and throat, flushed skin, rapid or irregular heartbeat (tachycardia), blurred vision at nearpoint owing to lack of accommodation (cycloplegia), abnormal sensitivity to bright light (photophobia), pupil dilation (mydriasis), urinary retention (ischuria), constipation, difficulty concentrating, short-term memory loss, visual disturbances, hallucinations, irritability, itchy skin, confusion, delirium, hives.


SaskAries
Safe maximum dosage for diphenhydramine is 300 mg over a 24 hr period, so you are taking 4 times that amount, where do you think the excess is going? as your body can not process it that fast and it has to store the excess somewhere...it goes into your gall bladder and other organs...and do you know what happens once your Vital organs say WHOA i have had enough? I can assure you that you will not like the outcome! Use your imagination, it could be anything from seizures to coma to ??

Your body can only take so much abuse. Keep pushing it and you will find out just how silly this whole thing is. I don't know why you would even want to take that stuff unless you absolutely need to. You are causing yourself long term damage, but you will not see the results of it until it is to late.


cypheron
Rating
Most people who abuse diphenhydramine never use more than 600mg and even people who use it to potentiate opiates rarely use more than 800mg. I don't know wtf you're doing at 1200mg.

Anyway, the big risk is heart damage. And it's a real risk, probably already in the works. Liver and brain damage are also risks, though they're both a little less certain.

What you need to do is immediately taper off, maybe with 100-200mg steps, to avoid a rebound effect and then take it easy on your body for a long while. Also, if you're taking it that often, your usage may be related to diphenhydramine's rather obscure antidepressant (SSRI) effect. You might experiment with St John's Wort or seek a prescription SSRI. And if I were you, I'd consult a doctor, though they're probably not going to be able to do much for any damage you've done.


Girl Interrupted
Rating
You need to get some professional help


Kerie K
Wow. I have to say, you got some serious tolerance going on ... I can't keep my eyes open after one 50mg pill ... it kicks my a** every time. You know, I would seriously just call a pharmacy and ask what the side effects or problems could be with this heavy of usage. They won't know who they are talking to, and they can give specific drug information, not medical information. After you do that, consider talking to your personal Dr. because I am not sure you can quit that high of use safely without medical intervention. Some things have to be weaned from your system or you need to be medicated when coming off them. Best wishes to you, I can't get my brain around how much you take of this stuff!


Schmitz
get medical rehab help asap


gangadharan nair
Diphenhydramine is used to relieve red, irritated, itchy, watery eyes; sneezing; and runny nose caused by hay fever, allergies, or the common cold. Diphenhydramine is also used to relieve cough caused by minor throat or airway irritation. Diphenhydramine is also used to prevent and treat motion sickness, and to treat insomnia (difficulty falling asleep or staying asleep). Diphenhydramine is also used to control abnormal movements in people who have early stage parkinsonian syndrome (a disorder of the nervous system that causes difficulties with movement, muscle control, and balance) or who are experiencing movement problems as a side effect of a medication. Diphenhydramine will only relieve the symptoms of these conditions but will not treat the cause of the symptoms or speed recovery. Diphenhydramine is used to treat these conditions in adults and children over age 2. Diphenhydramine should not be given to children younger than 2 years old because it may cause serious or life-threatening side effects in young children. Diphenhydramine should not be given to children older than 2 years old but younger than 6 years old unless prescribed by a doctor and should be used carefully in children who are 6-11 years old. Diphenhydramine should not be used to cause sleepiness in children younger than 12 years of age. Diphenhydramine is in a class of medications called antihistamines. It works by blocking the action of histamine, a substance in the body that causes allergic symptoms.
Consult the doctor or a pharmacologist.


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Large Text
Archive: All drugs - Links - Forum - Forum - Forum - Medical Topics
Drug3k does not provide medical advice, diagnosis or treatment. 0.014
Copyright (c) 2013 Drug3k Thursday, March 19, 2015
Terms of use - Privacy Policy